# SDR UPS05243890

- Difficulty date: February 2, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 680 LBL 56 FOUND ON REMOVAL OF FLOOR PANELS FOR DOOR SILL INSPECTION.  REPAIR CARRIED OUT IAW SRM 51-10-2, 53-10-8, 51-20-4 AND AAAE EO 2005-01 0-004 UPS ENGINEERING FILE NR 727-53-20183.
